# SDR RU3A2019040130012

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 14,944 hours, 7,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LEFT OUTBD FLAP HAS 1 3/4" CRACK ON SURFACE. REPLACED LEFT OUTBOARD FLAP WITH REPAIRED FLAT ASSY.
